Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

New proofs of certain finiteness theorems in the theory of modular covariants


Author: Olive C. Hazlett
Journal: Trans. Amer. Math. Soc. 22 (1921), 144-157
MSC: Primary 13A50
MathSciNet review: 1501166
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501166-7
PII: S 0002-9947(1921)1501166-7
Article copyright: © Copyright 1921 American Mathematical Society